# SDR SIMA20151225003

- Difficulty date: December 25, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 42,186 hours, 35,728 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator Valve
- Part number: 38E10920A
- Part serial: NO3850
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ANTI-ICE FAIL FOLLOWED BY ANTI-ICE COND.  ANTI-ICE INOPERATIVE, BUT ALL VLVS INDICATED OPEN.  MSG CLEARED & SYS WORKED MANUALLY WITHOUT FURTHER ISSUES.  TRANSFERRED TO NRWC 600-ORD-02595, REF NRWC 600-ORD-02595.  R & R RT PRESS REGULATOR VLV IAW AMM 21-31-05.  OPERATIONS CHECKED GOOD IAW AMM 30-00-00.
